# SDR FDEA201802210514

- Difficulty date: February 21, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA71061
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK NEAR STATION 735, RBL 27.50 CORROSION BEYOND LIMITS. REPLACED DAMAGED SEAT TRACK FROM STATION 725 TO STATION 765, RBL-27.50 PER SRM 53-70-00 FIG 1 VOL. 1, SRM 51-31-01 VOL 2 AND SR10-53-002.
